# SDR UIEA2018120702794

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,325 hours, 18,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: S6010005306
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT BY ENTRY DOOR SEAL BROKEN. R&R FIRST AID KIT BY ENTRY DOOR IAW AMM 25-64-03.
